Jump to content
Important Survey - Please Participate ×

Not sure where to put my "intro"ll


[Ba...]

Recommended Posts

Greetings,

 

It is hard to believe that I have become dependant on Ativan...but here I am trying to rid myself of this terrible medication.

Ativan was prescribed for me while my husband was declining with neurodegenerative disorders...and then, when he died, now two years, I just kept taking it.  I spent most of last summer cutting back from a 3mg or less program, but when I had to have my knee replaced, now four weeks ago, I was told to stay on it...and now I'm ready to taper off again. 

 

Blessings, Babatha

Link to comment
Share on other sites

Hi Babatha,

 

I'm really sorry for your loss, I'm sure that was painful for you. Now that you're feeling a bit better, is your doctor willing to help you wean off? You'll find a lot of support here, there are other members weaning from Ativan too. Let us know if you have any questions, we're here for you.

 

Welcome to BenzoBuddies,

 

Star

Link to comment
Share on other sites

Hi Babatha,

 

Welcome to BB's.  I am also tapering from Lorazepam (Ativan).  If you let us know what dose you are currently on, we can work out a tapering program for you.  Is your doctor willing to help you taper?  Also we would need to know what size pill you are taking.  Good luck on your journey.

 

Popcornlady

Link to comment
Share on other sites

Welcome Babatha!

I'm tapering from this awful drug too. We will feel better when we are off of it and it no longer has any control.  I'm so sorry for what you have gone through. Feel free to ask questions as you taper.

amb

Link to comment
Share on other sites

  • 1 month later...
I was able to taper down from 1mg to .5mg several weeks ago.  I bought some liquid ativan and my pharmacist marked some syringes to taper down by 10% at a time, but I don't know if that means 10% per dose or for the day...  I will probably begin the taper this week.  blessings, Babatha
Link to comment
Share on other sites

×
×
  • Create New...